# SDR FDEA202303160448

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26151
- Aircraft time: 53,832 hours, 24,708 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 653N000215
- Part serial: NA
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, K, K
- Precautionary procedure: O, O, O, O

## Discrepancy

#1 PYLON, UPPER SKIN, DRAG BRACE ATTACH FITTING, HOLE #4 HAS BEEN REAMED TO 1ST   OVERSIZE, AT 0.5770 NDT IS STILL RECEIING CORRROSION INDICATIONS. WORK ACCOMPLISHED PER E.A.# F-5740-T0373301 P1, EA TITLE WINGS-ATTACH FITTINGS-LH   WING, UPPER SKIN, DRAG FITTINGS, CRACK INDICATIONS *THIS EA DEVIAES FROM EO F-5730-  E0340076, MAJOR REPAIR.
